# SDR USAABB01141

- Difficulty date: December 14, 2001
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - BAD ODOR EMANATING FROM THE AIR CONDITIONING SYSTEM.  MAINTENANCE RAN THE PACKS WITH BOTH THE APU AND ENGINES AND COULD NOT DUPLICATE THE SMELL.  THE MM OIL CONTAMINATION PROCEDURES WAS PERFORMED.  BOTH RECIRC FILTERS AND ALL GALLEY VENT FILTERS WERE REPLACED.  (M)
